Volume 11, issue 4 (2011)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 17
Issue 6, 3213–3852
Issue 5, 2565–3212
Issue 4, 1917–2564
Issue 3, 1283–1916
Issue 2, 645–1281
Issue 1, 1–643

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Subscriptions
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Author Index
To Appear
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Rational $\mathbb{Z}_p$–equivariant spectra

David Barnes

Algebraic & Geometric Topology 11 (2011) 2107–2135
Abstract

We find a simple algebraic model for rational p–equivariant spectra, via a series of Quillen equivalences. This model, along with an Adams short exact sequence, will allow us to easily perform constructions and calculations.

Keywords
equivariant spectra, rational spectra, cohomology, model categories
Mathematical Subject Classification 2010
Primary: 55N91, 55P42
References
Publication
Received: 12 December 2010
Revised: 6 May 2011
Accepted: 12 June 2011
Published: 25 July 2011
Authors
David Barnes
School of Mathematics and Statistics
University of Sheffield
Hicks Building
Hounsfield Road
Sheffield
South Yorkshire
S3 7RH
United Kingdom
http://david-barnes.staff.shef.ac.uk/